The GGT level is elevated - suggesting of potential liver damage. In many cases, the GGT is elevated in conjunction with alcohol use.
I would consider abstaining from alcohol and repeating the test to ensure this isn't the case.
Further testing of the liver can be considered - including blood tests for hepatitis. The liver ultrasound has already been done which did not show any anatomical abnormality.
If the liver tests continue to rise, you can consider a liver biopsy to give a more comprehensive diagnosis.
These optionsc an be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Hi, I would give up the alcohol altogether. i know this is probably not what you want to hear, but i would sustain from any other type of drug that would cause blows to your liver. Think " healing", I would start by replacing the alcohol w/ two glasses of freshly juiced (with a juicer machine) dark grapes and after this, start using the juicer to juice beets, radishes, cucumbers, and lemon ( with peel). Start flushing away toxin trapped in your liver. Good Luck
You are on the right track with ridding yourself of the "diet" soft drink or any soft drink for that matter. This is especially important in the healing process. Sodas can rob your body of nutrients and minerals that it needs. In addition, the aspartame in the diet soda is a big "no no". Also, stay away from Advil and Motrin. I would suggest looking into aspartame and its ill effects on the body. I wish you the very best in health!
hi i too have high gamma gt level. i don't drink alcohol because i found out many years ago, 30 years ago, that i was intolerant to alcohol, and as it made me feel unwell, and on occasion pass out, i would have tomato juice or pineapple juice instead.
i have never taken soda or fizzy drinks or products with aspartame or similar. i drank milk and water as a child and as an adult added tea. i am also intolerant to coffee. i don't have a sweet tooth, i have eaten basically throughout my 50 years a vegetarian diet. that's no animal meat or products other than occasional milk in tea, skimmed for years now and i have always eaten fish. steamed vegetables and fruit has always been my thing, though i find bananas difficult to digest.
i am also hepatitis negative. it seems it is possible it may be an autoimmune problem as my ana titer was positive. i think it's a case of not giving up until we get all the answers, and not expecting all the answers any time soon.
Psoriasis is an autoimmune condition, and there is the potential with any such condition for the immune system to attack other parts of the body, including the liver. In any case, if your liver enzymes are high, that shows inflamation, and you should avoid anything that could make it worse. This includes alcohol, even occasionally as long as the problem persists. You should also be careful with any medications that are processed by the liver (including tylenol), and cut the fat in your diet as much as possible.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.